MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the anesthesia system was in use it generated a technical error code indicating airway pressure sensor error.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by our field service engineer and the reported failure was reproduced.The inspiratory pressure transducer pcb was found faulty and was replaced.The pcb was returned for investigation and the system device logs were received for evaluation.The evaluation of the received system device logs confirms the reported failure.The logs also show that the system checkout failed in the pressure transducer test due to the measured zero pressure offset for the inspiratory pressure transducer pcb being out of range; the measured zero pressure offset was 4.59 v.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout the zero-pressure offset value is measured and if the measured value is outside the allowed limit (±300 mv from factory calibrated value) the test will fail.The returned pressure transducer pcb was simulating use tested.The reported failure was reproduced.The test log shows that the test failed due to the measured zero pressure offset for the inspiratory pressure transducer pcb being out of range.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the pressure sensor on the inspiratory pressure transducer pcb was the cause of the reported failure.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22975295
Report Number8010042-2025-0001363
Device Sequence Number9430424
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)171222
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Device Catalogue Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown